RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1964, Volume 19, Issue 1(115)  


Solved and unsolved problems in the theory of trigonometric and orthogonal series
P. L. Ul'yanov
3
A factorization problem in normed rings, functions of isometric and symmetric operators and singular integral equations
I. Ts. Gokhberg
71
A survey of some recent results in differential topology
S. Smale
125

Scientific notes and problems
Translation surfaces of an elliptic space which carry two translation nets
Ya. P. Blank, L. T. Motornyi
139
Invariant subspaces of a linear operator and divisors of its characteristic function
M. S. Brodskii, Yu. L. Shmul'yan
143
On a class of functions analytic in multi-circular domains
M. M. Dragilev
151
Evaluation of continual integrals of the functionals $\Phi[\displaystyle\int_0^T\alpha_1(\tau) dx(\tau);…;\int_0^T\alpha_m(\tau) dx(\tau)]$
V. I. Ladokhin
155
Calculation of the regularized trace for the Sturm–Liouville operator
B. M. Levitan
161
On unconditional convergence of trigonometric series
L. Leyndler
167
A remark on the theorem of Paley and Wiener on entire functions of finite type
M. K. Likht
169
The order of growth of $\varepsilon$-entropy of spaces of real continuous functionals defined on a connected compactum
A. F. Timan
173
Bicompactly generated groups
V. I. Ushakov
179
On functionals which are concentrated on a surface
Fan Dyk Tin'
183
One-sided nilpotent semigroups
B. M. Shain
187

Mathematical Events in the USSR
Vladimir Semenovich Fedorov (photo)
Vladimir Semenovich Fedorov (on his seventieth birthday)
191
Meetings of the Moscow Mathematical Society
197
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
The behavior at infinity of eigenfunctions of Schrödinger equation
V. P. Maslov
199
Fundamental solutions of correct problems in a half-space for homogeneous regular equations with constant coefficients
V. E. Kondrashov
201
On the domain of influence of a singular point of high order of systems of differential equations with generalized homogeneous right-hand sides
M. B. Kudaev, A. R. Èfendiev
203
Problem with radiation for operators splitting into wave factors
V. E. Kondrashov
205
An application of difference schemes with splitting operators for solving of some systems of partial differential equations
E. G. D'yakonov
207
Meetings of the Leningrad Mathematical Society
209
Fifth All-Union Colloquium on General Algebra
M. I. Kargapolov
215
Symposium on Algebraic Groups and Their Representations
A. A. Kirillov
225
Summer Mathematical School at Kanev
Yu. A. Mitropol'skii, Yu. Yu. Trokhimchuk
229
Algebraic Summer School at Kiaariku
E. Ya. Gabovich
232

News
Candidate dissertations
N. I. Morkovina
235

Reviews and Bibliography
M. I. Romakin, Elements of linear algebra and linear programming (review)
S. V. Fomin
243
New books on mathematics
L. P. Kalinina
245
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019